Legendre polynomials: Lie methods and monomiality

G. Dattoli, B. Germano, M.R. Martinelli, Subuhi Khan, P.E. Ricci

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We combine the Lie algebraic methods and the technicalities associated with the monomialty principle to obtain new results concerning Legendre polynomial expansions. © 2007 Elsevier Ltd. All rights reserved.
Original languageEnglish
Pages (from-to)887 - 893
Number of pages7
JournalMathematical and Computer Modelling
Volume47
Issue number9-10
DOIs
Publication statusPublished - May 2008
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Modelling and Simulation
  • Computer Science Applications

Cite this

Dattoli, G., Germano, B., Martinelli, M. R., Khan, S., & Ricci, P. E. (2008). Legendre polynomials: Lie methods and monomiality. Mathematical and Computer Modelling, 47(9-10), 887 - 893. https://doi.org/10.1016/j.mcm.2007.04.020